DEPUY SYNTHES PRODUCTS LLC 5CM HEAVY DUTY SHORT ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Back to Search Results |
| Model Number |
SHORT-HD |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.D10: concomitant medical products and therapy dates: motor device.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device falling apart - unattached, identified during service and evaluation was confirmed.The assignable root cause was determined to be traced to user, which is user error.Udi: (b)(4).
Event or Problem Description
It was reported that the attachment device could not be secured to the motor device.During in-house engineering evaluation, it was observed that the attachment fell apart ¿ unattached.It was further determined that the color band was chipping/fading and the device was missing components.It was further determined that the device failed pretest for visual assessment, color band visual assessment and lock operation.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available for use.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.